Please use this identifier to cite or link to this item:
Title: Lifting for conic mixed-integer programming
Authors: ATAMTURK, A
Keywords: Lifted Inequalities
2nd-Order Cone
Issue Date: 2011
Publisher: SPRINGER
Citation: MATHEMATICAL PROGRAMMING,126(2)351-363
Abstract: Lifting is a procedure for deriving valid inequalities for mixed-integer sets from valid inequalities for suitable restrictions of those sets. Lifting has been shown to be very effective in developing strong valid inequalities for linear integer programming and it has been successfully used to solve such problems with branch-and-cut algorithms. Here we generalize the theory of lifting to conic integer programming, i.e., integer programs with conic constraints. We show how to derive conic valid inequalities for a conic integer program from conic inequalities valid for its lower-dimensional restrictions. In order to simplify the computations, we also discuss sequence- independent lifting for conic integer programs. When the cones are restricted to nonnegative orthants, conic lifting reduces to the lifting for linear integer programming as one may expect.
ISSN: 0025-5610
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.